Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 6(438), Pages 201–202 (Mi umn9801)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On an extension of the Birman–Craggs–Johnson homomorphism

A. A. Gaifullinabcd

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Skolkovo Institute of Science and Technology
c Lomonosov Moscow State University
d Institute for Information Transmission Problems (Kharkevich Institute)

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МД-2907.2017.1


DOI: https://doi.org/10.4213/rm9801

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:6, 1171–1173

Bibliographic databases:

MSC: 20F38, 57N05
Received: 01.11.2017

Citation: A. A. Gaifullin, “On an extension of the Birman–Craggs–Johnson homomorphism”, Uspekhi Mat. Nauk, 72:6(438) (2017), 201–202; Russian Math. Surveys, 72:6 (2017), 1171–1173

Citation in format AMSBIB
\Bibitem{Gai17}
\by A.~A.~Gaifullin
\paper On an extension of the Birman--Craggs--Johnson homomorphism
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 6(438)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn9801}
\crossref{https://doi.org/10.4213/rm9801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748695}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72.1171G}
\elib{https://elibrary.ru/item.asp?id=30737998}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 6
\pages 1171--1173
\crossref{https://doi.org/10.1070/RM9801}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429465700007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045617755}


Linking options:
  • http://mi.mathnet.ru/eng/umn9801
  • https://doi.org/10.4213/rm9801
  • http://mi.mathnet.ru/eng/umn/v72/i6/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gaifullin, “O spektralnoi posledovatelnosti dlya deistviya gruppy Torelli roda $3$ na komplekse tsiklov”, Izv. RAN. Ser. matem., 85:6 (2021), 27–103  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:308
    Full text:20
    References:27
    First page:47

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021